# SDR 2018FA0000438

- Difficulty date: October 14, 2018
- Submitted: October 24, 2018
- Operation: General aviation
- Aircraft: N998B
- Make and model: Bbavia 7KCAB
- System (JASC): 2432 · Battery/Charger System
- Part: Solenoid
- Part number: 70111224
- Condition: Open
- Location: Zone 400
- Part time: 1,676 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

BATTERY SOLENOID OPENED DURING LANDING GEAR EXTENSION.
